# SDR SWAA2021120644161

- Difficulty date: November 15, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 45,576 hours, 27,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ACB T-STRAP AT BS 887; RBL 10 (MARKED) ; / [01] EVALUATED CORROSION ON T- STRAP; BS 787 RBL 1O' FOUND TO BE OUT LIMITS. DUE NO LIMITS IN SRM PART WILL BE; REPAIRABLE BY REPLACEMENT. IAW 51-10-02-0G-0.; [02] VERIFIED CORROSION REMOVAL FOUND TO BE OUT OF LIMITS AND TO BE REPLACED PER SRM 51-10-02; [03] REMOVED AND REPLACED ACB T-STRAP AT BS 887 IAW SRM 51-40-02-0G-0 AND DWG #146A9401.
